LOWER BOUNDS FOR THE NORMAL APPROXIMATION OF A SUM OF INDEPENDENT RANDOM VARIABLES

Yoshihiko Maesono

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The rates of convergence to the normal distribution are investigated for a sum of independent random variables. Using Stein's method, we derive a lower bound of the uniform distance between two distributions of independent sum and normal.

Original languageEnglish
Pages (from-to)475-485
Number of pages11
JournalAustralian Journal of Statistics
Volume31
Issue number3
DOIs
Publication statusPublished - Jan 1 1989
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Cite this